The Annals of Mathematical Statistics

Linearized Rank Estimates and Signed-Rank Estimates for the General Linear Hypothesis

Charles H. Kraft and Constance van Eeden

Full-text: Open access

Abstract

Linearized estimates, as functions of the ranks, are proposed for the general linear hypothesis. These estimates can be computed after a single ranking of the "centered" observations. The asymptotic distribution of the estimates is shown to be the same as the maximum likelihood estimates for fairly general sequences of design matrices.

Article information

Source
Ann. Math. Statist., Volume 43, Number 1 (1972), 42-57.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177692699

Digital Object Identifier
doi:10.1214/aoms/1177692699

Mathematical Reviews number (MathSciNet)
MR301857

Zentralblatt MATH identifier
0238.62045

JSTOR
links.jstor.org

Citation

Kraft, Charles H.; van Eeden, Constance. Linearized Rank Estimates and Signed-Rank Estimates for the General Linear Hypothesis. Ann. Math. Statist. 43 (1972), no. 1, 42--57. doi:10.1214/aoms/1177692699. https://projecteuclid.org/euclid.aoms/1177692699


Export citation